Hi Good People
I completed my chemo the end of April 2017. My finger tips on both hands got sensitive to touch in November approximately 7 months after chemo. It not a huge problem just a bit annoying. Has anyone else experienced this. I have been on Gapabentin since beginning of August 2017 for hot flashes, but this can also be used for Peripheral Neuropathy. I mentioned it to my M.O. who is not my usual one in January 2018 she thought it must be from something else thought I should see my G.P. which i have not done as of yet.
Peripheral Neuropathy symptoms usually start with numbness, prickling or tingling in the toes or fingers. It is a possibility from Docetaxel but usually shows up 3 - 5 months after chemo.
Thanks in Advance folks!
Age 59 when DX
DX Nov 2016
Start Lupron every 3 months
Jan 4 PSA 10.3
Feb 4 PSA 0.60 Feb Testosterone 0.2
Nov scan shows Bone & Lung Mets
Dec radiation to hip
Jan Biopsy 12 samples all positive
Gleason 9 ( 5 + 4 )
Jan Start chemo 6 times 3 weeks apart, Apr 21 done
Docetaxel with Predisone
March start Zometa
April 4 Turp
PSA June .018 Sept .016 Dec .058
Post Edited (Everton) : 1/14/2018 1:19:57 PM (GMT-7)